# SDR 2008UALA06174

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING MANUAL BACKUP CABLE FAILS OPS CHECK.  CUT OUT DAMAGED SKIN REF SRM 53-00-01 FIG 201.  FAB FILLER AND DOUBLER REF BAC DWG 146N3750 AND SRM 53-00-01 FIG 201, AND INSTALLED.
